# SDR USAA951062

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6549631
- Condition: Corrosion
- Location: Bs 500
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND SEVERAL .75 INCH BY .5 INCH SPOTS OF CORROSION BS 500G STRINGER 15R TO STRINGER 25L.  REPLACED ATTACHED ANGLE, REPAIRED PER DRAWING 65-49631 AND SRM 51-10-2.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
